# SDR ASAA2018060624931

- Difficulty date: June 2, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 18,039 hours, 5,998 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT FL360,  EXPERIENCED A LEFT FMC FAILURE. RESOLVED ITSELF IN ABOUT A MINUTE. THEN A RIGHT FMC FAILURE. ACCOMPLISHED THE QRH AND RESTORED NORMAL OPS.  ACFT GROUNDED. LT FMC LOGGED A GLITCHED TIMER FAULT. RT FMC LOGGED THE LT FMC FAULT LAST LEG. ACCOMPLISHED A LT FMC GROUND VERIFICATION TEST IAW AMM 34-61-00, TEST PASSED.
